Jump to content

Search the Community

Showing results for tags 'urination'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi, I'm so glad I found this forum as I have been struggling alone with Effexor side effects for 20 years. I have assumed for a long time that it was just me, middle aged female after two pregnancies. I have since discovered the bladder/nocturia problems are a side effect. It has been like being tortured, not sleeping because I've always been up and down, up and down all night so I am totally exhausted. Travel and staying at people's homes has been hard to the point where I carry a plastic container I can use at night instead of traipsing through campgrounds/bushes/hotels/family homes half a dozen times at night. My whole life seems to revolve around it! Also, over the last 6 months I have experienced terrible incontinence when out walking or just as I get near a bathroom. I feel like I am just a bladder with a person attached. Recently I have had to increase from 225 to 300 and the nocturia went into overdrive. My new psychiatrist says if you aren't getting a good night's sleep then that is as damaging as depression so lets try another drug. He seems to know what he's doing, or, I trust him at this stage. My previous psychiatrist was incredulous when I suggested the nocturia was a side effect. Frustrating to say the least. New Psychiatrist has me tapering to 75 before switching to another, as yet unnamed drug. My problem is this ..... At 225 the nocturia is maybe 3 times a night. Manageable. Not perfect but manageable. So now I have dropped to 150. I thought that logically the nocturia would settle down to the 2-3 times a night level. But it seems to have gone up again, to almost the 5 to 6 times a night I experiences at 300. How could this be? Is this exacerbation of this side effect part of the tapering experience?
  2. Hello everyone. (hmmm, seems like spell check does not work on this site) I just want to share my current experience with Risperidone withdrawal and maybe get some feedback on the situtation. Current Medications: Venlafaxine 225mg Chlorpromazine 100mg It basically all started quite a few months ago when I experienced extreme frequent urination and urge. At the time I suspected it to be an UTI and visit the doctor. No UTI was found but I was given a dose of antibiotics anyway (Cipro). Antibiotics did not work and I saw another doctor for second opinion. Still no UTI was detected but the doctor assumed it might be an undetectable infection. Another dose of antibiotics were perscriped (Norfloxacin). Still no luck. I was then given Lenditro to try and relax the bladder muscles. No change. Note: No other urinary symptoms such as burning, pain, swollen or anything of the kind is experienced. It's just the urge and frequency. An appointment with a state urologist was made but I had to wait 4 months. 4 months later the problem still persists and I'm urination between 30-50 times a day. Urologist did a catheter test and no problems were detected. I was then sent home with more Lenditro and was advised to speak to my mental doc about possible urinal side effect with the Risperidone I was taking. Pdoc suggested I taper off. At that stage I was on 1.5mg and have been taking that dose for about 2 years. Doc wanted me to drop it by 0.5mg per week which I suggested was a horrible idea. I then insisted to rather drop by 10% per week. Doc was not impressed but this is my body so I don't really care. I can't go to another doc since they are state appointed. To see the urologist again would probably be another 6-8 month wait. Note: I also experienced loss of libido, horrible weight gain (even though I was not eating more), and fatigue on Risperidone Anyway, I've taper down the Risperidone dose and I'm finally off the med. I've been off for four days now and things aren't really going to well. My symptoms are as follows: Major libido comeback. Basically my libido is totally out of whack. I'm having these major intense sexual dreams and I have this constant desire but it totally feels unnatural and quite uncomfortable. Very fatigued. I simply want to sleep most of the time. Weak body. My body just feels so weak. No energy whatsoever. I'm quite nauseas. Vertigo / Dizzy What makes matters even worse is the fact my urination has actually gotten worse after I stopped the Risperidone. From the point that I wake up, until I go sleep, I have the constant urge to urinate.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy